MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-12
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis, as listed in the absorb gt1 instructions for use electronic instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2017 the 3.5x18 mm absorb gt1 scaffold was implanted in the proximal left anterior descending artery.On (b)(6) 2018 scaffold thrombosis was seen in the absorb gt1 on oct [optical coherence tomography], ivus [intravascular ultrasound], and angiogram.The patient had chest pain with the thrombosis which was diagnosed during a regular hospital visit.A non-abbott stent was implanted to treat the thrombus.The condition resolved the same day.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).A review of the lot history record of the reported lot could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that on (b)(6) 2017 the 3.0x12 mm absorb gt1 scaffold was implanted in the mid left anterior descending (lad) coronary artery; not a 3.5x18 in the proximal lad, as was originally thought.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7535030
Report Number2024168-2018-03823
Device Sequence Number13496716
Product Code PNY
UDI-Device Identifier08717648213120
UDI-Public08717648213120
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2017
Device Catalogue Number1235300-12
Device Lot Number6100661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight46